一般化リカッチ方程式の強解と最大解について [in Japanese] On the Strong Solutions and Maximal Solutions of Generalized Algebraic Riccati Equations [in Japanese]
Access this Article
Search this Article
A comparison theorem for the solutions of two generalized algebraic Riccati equations (GAREs) coming from two different systems is presented in this paper. It is then shown that the so-called strong solutions, whose related pencils have all their finite eigenvalues in the closed left half plane, are maximal. The results obtained in this paper generalize the existing monotonicity results of algebraic Riccati equations. An application of the results is the derivation of the parameterization of all strong solutions of the GARE related to the singular spectral factorization of a proper transfer function with finite and infinite imaginary axis zeros.
- Transactions of the Institute of Systems, Control and Information Engineers
Transactions of the Institute of Systems, Control and Information Engineers 12(12), 725-731, 1999-12-15
THE INSTITUTE OF SYSTEMS, CONTROL AND INFORMATION ENGINEERS (ISCIE)